# SDR UALA2013041802670

- Difficulty date: April 16, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 73,680 hours, 27,525 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 61441
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT END CAPS BELOW SEATS 1B, 8C, AND 12C ARE MISSING.  REPLACED CAPS.
